# SDR CA070717019

- Difficulty date: July 17, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 5,933 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 5270 · Door Warning System
- Part: Plunger
- Part number: SAL2D864
- Condition: Seized
- Location: Door Switch
- Part time: 1,090 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT INSPECTION OBSERVED THE FRONT DOOR HANDLE IN OPEN POSITION BUT STILL ABLE TO START ENGINE.   UPON INSPECTION, FOUND WITH DOOR OPEN MANUALLY OPERATING PLUNGER ON FORWARD DOOR LOCK OUT SWITCH ON LOWER DOOR SILL, FOUND SWITCH PLUNGER SEIZED IN CLOSED POSITION. THIS CAN ALLOW AIRCRAFT TO BE STARTED WITH FORWARD DOOR NOT LATCHED PROPERLY. RECTIFICATION IS TO REPLACE SEIZED SWITCH PLUNGER AND LUBRICATE SWITCHES ON A REGULAR BASIS. (TC NR 20070717019)
